Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 69, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 4, 2016, 4:17 PM EDT for 4 counties in Kentucky; Harrison County, Indiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2016, 4:17 PM EDT (20:17 UTC)
- Expired
- May 4, 2016, 4:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Harrison County, IN, Bullitt County, KY, Hardin County, KY, Jefferson County, KY, Meade County, KY
The radar
The Louisville radar (KLVX), 13 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1192 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
004 WUUS53 KLMK 042017 SVRLMK INC061-KYC029-093-111-163-042045- /O.NEW.KLMK.SV.W.0069.160504T2017Z-160504T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 417 PM EDT WED MAY 4 2016 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA... SOUTHWESTERN JEFFERSON COUNTY IN CENTRAL KENTUCKY... EAST CENTRAL MEADE COUNTY IN CENTRAL KENTUCKY... NORTH CENTRAL HARDIN COUNTY IN CENTRAL KENTUCKY... NORTHWESTERN BULLITT COUNTY IN CENTRAL KENTUCKY... * UNTIL 445 PM EDT * AT 417 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRANDENBURG...MOVING SOUTHEAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... VALLEY STATION...MULDRAUGH...WEST POINT...LACONIA...CENTRAL...EVANS LANDING...CUPIO...STITES...DOGWOOD AND FISHTOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR REPORT USING HASHTAG L...M...K...SPOTTER. && LAT...LON 3810 8622 3816 8614 3805 8573 3786 8599 TIME...MOT...LOC 2017Z 312DEG 24KT 3808 8614 HAIL...1.00IN WIND...<50MPH $$ RJS
2 follow-up statements
460 WWUS53 KLMK 042034 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 434 PM EDT WED MAY 4 2016 INC061-KYC029-093-111-163-042045- /O.CON.KLMK.SV.W.0069.000000T0000Z-160504T2045Z/ HARRISON IN-JEFFERSON KY-MEADE KY-HARDIN KY-BULLITT KY- 434 PM EDT WED MAY 4 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR SOUTHEASTERN HARRISON...SOUTHWESTERN JEFFERSON...EAST CENTRAL MEADE...NORTH CENTRAL HARDIN AND NORTHWESTERN BULLITT COUNTIES... AT 434 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF BRANDENBURG...MOVING SOUTHEAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... VALLEY STATION...MULDRAUGH...WEST POINT...LACONIA...EVANS LANDING...CUPIO... STITES...FISHTOWN...BARRALLTON AND HUGHES LANDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR REPORT USING HASHTAG L...M...K...SPOTTER. && LAT...LON 3804 8613 3812 8605 3805 8573 3788 8597 TIME...MOT...LOC 2034Z 312DEG 24KT 3800 8603 HAIL...1.00IN WIND...<50MPH $$ RJS
186
WWUS53 KLMK 042046
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
446 PM EDT WED MAY 4 2016
INC061-KYC029-093-111-163-042056-
/O.EXP.KLMK.SV.W.0069.000000T0000Z-160504T2045Z/
HARRISON IN-JEFFERSON KY-MEADE KY-HARDIN KY-BULLITT KY-
446 PM EDT WED MAY 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARRISON...
SOUTHWESTERN JEFFERSON...EAST CENTRAL MEADE...NORTH CENTRAL HARDIN
AND NORTHWESTERN BULLITT COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3804 8613 3812 8605 3805 8573 3788 8597
TIME...MOT...LOC 2042Z 312DEG 24KT 3800 8603
$$
RJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:17 PM EDT, 1 hour earlier.
Area forecast discussion, May 4, 3:17 PM EDT, 1 hour before
Area Forecast Discussion National Weather Service Louisville KY 317 PM EDT WED MAY 4 2016 .SHORT TERM (Now through Thursday Night)... Issued at 300 PM EDT Wed May 4 2016 The synoptic pattern early this afternoon features an anomalous upper-level low across the Great Lakes region. This feature will dig southeast and amplify significantly through the short term period, bringing continued cool and dreary conditions to the Ohio Valley. A strong PV anomaly is diving south into the region his afternoon. The seasonably cold core of this system (500mb temps around -24 to -26C) is combining with just enough surface heating to cause MLCAPEs around 250-500 J/kg. Given freezing levels around 6-8 thousand feet, we will continue to see some small hail out of these showers and scattered thunderstorms. We've already received a few reports of pea-sized hail across southern IN. Don't expect a whole lot of lightning with this activity given the shallow depth of the storms and non-impressive charge separation, but there have been enough strikes to continue with thunder wording. Convection will wane this evening as the sun sets and surface heating is lost. However, guidance is suggestive another PV anomaly will dig southeast through the region late tonight, helping to one again enhance shower coverage. Forecast soundings show moisture saturation will be generally shallow, so will not go overly high with pops. The final wave rotating around the upper-level low will move through mainly areas east of I-65 on Thursday. This should once again enhance shower coverage in the eastern CWA. The western edge is a bit in question, but for now will keep shower mention along/east of I-65. Do think we will see quite a bit of stratocu, especially across the eastern CWA. These clouds combined with steady cold air advection should keep temperatures into the 50s through much of the day. Areas along/west of I-65 may benefit from some late afternoon sunshine attempting to peak through which should push temperatures into the low/mid 60s. Thursday night will finally turn mainly dry as the low shifts to the east. Overnight lows will still be chilly, in the low to mid 40s. .LONG TERM (Friday through Wednesday)... Issued at 316 PM EDT Wed May 4 2016 The synoptic pattern at the start of the long term period will feature an omega block across the CONUS. This regime will slowly break down beginning this weekend as a kicker PV anomaly dives into the Great Lakes region. Therefore, expect a return to a warmer, more convectively active period this weekend into next week. Friday continues to look like the pick day of the next seven. The upper-level low will be far enough east that we should see mainly sunny skies and temperatures warming back into the low/mid 70s as a result. A few sprinkles will be possible late Friday night into early Saturday morning within weak isentropic ascent, but the first part of Saturday is shaping up to be nice. Expect a mix of clouds and sunshine with temperatures climbing into the lower 80s. However, things become a bit more dicey as we head into early Saturday evening and into Saturday night. Guidance has continued to trend a bit stronger with the kicker wave mentioned above, now digging deeper into the Great Lakes region. This results in a further south/quicker push of a surface cold front into southern IN by early Saturday evening. Guidance is suggestive that enough moisture will return ahead of this front to give us ample instability (about 800- 1000 J/kg from the GFS - which is typically underdone at these timeframes). Deep-layer flow will help push 0-6km shear to around 40-45 knots which could foster a few stronger storms pushing in from the north on Saturday evening. This is something we will have to continue to monitor over the next couple of days as timing could certainly change, but those with outdoor plans early Saturday evening into Saturday night along and north of the I-64 corridor should continue to monitor the latest forecasts. Otherwise, the upper-level flow will turn more southwesterly by early next week. This will make for a more active pattern and will keep showers/storms in the forecast Monday, but especially into Tuesday and Wednesday. && .AVIATION (18Z TAF Update)... Updated at 130 PM EDT Wed May 4 2016 Steady rain was still moving through BWG/LEX as of 1730Z occasionally reducing flight conditions to IFR or MVFR. This line of showers will exit BWG/LEX within the next few hours. Behind the line, a cold front and multiple other boundaries exist which will provide focus for showers and sct storms this afternoon. Due to lower coverage and low confidence in a t-storm hitting a TAF site, will continue VCSH through this evening. A wind shift with the front will occur this afternoon from SW to NW. Winds could also become gusty especially behind the front up to 20-25 mph this afternoon or evening. Tonight VFR conditions should prevail for a good portion of the overnight period. However, low clouds will move back into the region with perhaps some stray showers as well especially toward sunrise. Will include MVFR for tomorrow morning. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........KJD Long Term.........KJD Aviation..........AMS
Hazardous weather outlook, May 4, 3:30 PM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 330 PM EDT WED MAY 4 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-051930- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 330 PM EDT WED MAY 4 2016 /230 PM CDT WED MAY 4 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING. SOME STORMS MAY PRODUCE SMALL HAIL...A FEW CLOUD TO GROUND LIGHTNING STRIKES...AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COLD FRONT WILL MOVE IN FROM THE NORTH SATURDAY EVENING INTO SATURDAY NIGHT. THIS WILL RESULT IN SHOWERS AND THUNDERSTORMS DEVELOPING...SOME OF WHICH COULD BE STRONG SATURDAY EVENING ALONG AND NORTH OF INTERSTATE 64. MAIN THREATS WOULD BE SMALL HAIL...GUSTY WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. ADDITIONAL THUNDERSTORM ACTIVITY WILL BE POSSIBLE MONDAY THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SIZE HAIL FROM STORMS THROUGH THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD
In the hours before
Special weather statement, May 4, 4:00 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 400 PM EDT WED MAY 4 2016 KYZ024-025-027-028-042030- HARDIN-MEADE-GRAYSON-BRECKINRIDGE- 400 PM EDT WED MAY 4 2016 ...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL MEADE...SOUTHWESTERN HARDIN...CENTRAL GRAYSON AND SOUTHERN BRECKINRIDGE COUNTIES... AT 400 PM EDT/300 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF BRANDENBURG TO 8 MILES SOUTH OF HARDINSBURG...AND MOVING SOUTHEAST AT 40 MPH. DIME SIZE HAIL IS POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... ELIZABETHTOWN...LEITCHFIELD...HARDINSBURG...WEBSTER...IRVINGTON... CLARKSON...CONCORD...BIG SPRING...CENTERVIEW AND WHITE MILLS JUNCTION. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3771 8586 3735 8629 3764 8660 3795 8630 TIME...MOT...LOC 2000Z 315DEG 33KT 3785 8630 3765 8649 RJS
Special weather statement, May 4, 4:03 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 PM EDT WED MAY 4 2016
INZ090-KYZ025-028>030-042030-
HARRISON-JEFFERSON-HARDIN-MEADE-BULLITT-
403 PM EDT WED MAY 4 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN HARRISON...
SOUTHWESTERN JEFFERSON...NORTHEASTERN MEADE...NORTH CENTRAL HARDIN
AND NORTHWESTERN BULLITT COUNTIES...
AT 403 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR VALLEY STATION TO 8 MILES SOUTHEAST OF CAREFREE
TOWN...AND MOVING SOUTHEAST AT 25 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SHEPHERDSVILLE...BRANDENBURG...VALLEY STATION...PLEASURE RIDGE PARK...
MULDRAUGH...WEST POINT...ELIZABETH...NEW MIDDLETOWN...MAUCKPORT AND
LACONIA.
LAT...LON 3817 8633 3816 8591 3793 8555 3792 8556
3792 8557 3791 8558 3788 8558 3790 8615
TIME...MOT...LOC 2003Z 314DEG 22KT 3813 8596 3814 8627
RJSSpecial weather statement, May 4, 4:08 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
308 PM CDT WED MAY 4 2016
KYZ061>064-071-074-076-042045-
HART-METCALF-BUTLER-WARREN-EDMONSON-GREEN-BARREN-
308 PM CDT WED MAY 4 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
WARREN...SOUTHWESTERN GREEN...EAST CENTRAL BUTLER...HART...
NORTHWESTERN METCALFE...NORTHERN BARREN AND EDMONSON COUNTIES...
AT 307 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF MUNFORDVILLE TO 7 MILES WEST OF
BROWNSVILLE...AND MOVING SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL IS POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...MUNFORDVILLE...BROWNSVILLE...THREE SPRINGS...MONROE...
HORSE CAVE...CAVE CITY...SMITHS GROVE...PARK CITY AND OAKLAND.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3701 8636 3718 8655 3731 8617 3739 8572
3711 8555 3710 8588
TIME...MOT...LOC 2007Z 304DEG 21KT 3718 8582 3726 8612 3718 8641
RJSLocal storm report, May 4, 4:10 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EDT WED MAY 4 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 4 WSW CUB RUN 37.29N 86.14W
05/04/2016 E0.88 INCH EDMONSON KY TRAINED SPOTTER
NICKEL SIZE HAIL FELL FOR ABOUT 5 MINUTES.
&&
MRCSpecial weather statement, May 4, 4:10 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EDT WED MAY 4 2016
KYZ046-047-054-055-064>066-042045-
WASHINGTON-MERCER-BOYLE-CASEY-GREEN-MARION-TAYLOR-
410 PM EDT WED MAY 4 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
MARION...NORTHWESTERN CASEY...SOUTHEASTERN WASHINGTON...BOYLE...
NORTHWESTERN GREEN...SOUTHWESTERN MERCER AND TAYLOR COUNTIES...
AT 410 PM EDT/310 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF HARRODSBURG TO NEAR
LEBANON TO 8 MILES NORTH OF GREENSBURG...AND MOVING EAST AT 30 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...CAMPBELLSVILLE...LEBANON...JUNCTION CITY...BRADFORDSVILLE...
WHITE ROSE...PEYTONS STORE...NEW MARKET...PARKSVILLE AND SALLEETOWN.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3737 8565 3751 8532 3776 8500 3767 8470
3756 8481 3755 8485 3752 8486 3745 8493
3727 8530
TIME...MOT...LOC 2010Z 285DEG 24KT 3770 8501 3750 8526 3739 8552
RJSLocal storm report, May 4, 4:15 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
415 PM EDT WED MAY 4 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 2 W SIMPSONVILLE 38.22N 85.38W
05/04/2016 E0.75 INCH SHELBY KY PUBLIC
DIME SIZE HAIL NEAR SIMPSONVILLE.
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 3:24 PM EDT | Special Weather Statement | LMK | Edmonson, Grayson | 36 min |
| May 4, 3:28 PM EDT | Special Weather Statement | LMK | Breckinridge, Hancock | 32 min |
| May 4, 3:49 PM EDT | Severe Thunderstorm Warning | LMK | Logan | 26 min |
| May 4, 4:00 PM EDT | Special Weather Statement | LMK | Breckinridge, Grayson, Hardin | 30 min |
| May 4, 4:03 PM EDT | Special Weather Statement | LMK | Bullitt | 27 min |
| May 4, 4:08 PM EDT | Special Weather Statement | LMK | Edmonson, Hart | 37 min |
| May 4, 4:10 PM EDT | Special Weather Statement | LMK | Boyle, Taylor | 35 min |
| May 4, 4:38 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Metcalfe | 37 min |
| May 4, 5:31 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 29 min |
| May 4, 2:35 PM EDT | Special Weather Statement | LMK | Washington | 25 min |
| May 4, 3:35 PM EDT | Special Weather Statement | LMK | Harrison | 25 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.